# SDR SWIA202264893

- Difficulty date: January 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 LOWER WEB DOUBLER AT APPROX. RBL 12 IS CORRODED.   (C CHECK RO 3/11/2022)   REMOVED OLD AND INSTALLED NEW SERVICABLE F.S.280 LOWER WEB DOUBLER AT APPROX. RBL 12 IAW SRM 51-42-06 REV 38B DATED 25 NOV 2020 AND SRM 51-40-11 REV 38B DATED 25 NOV 2020. BOMBARDIER REO 601R-53-11-993REV-- DATED 11 APR 06 USED FOR FASTENER CALL OUTS, REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED . NO CHANGE IN WEIGHT, FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED
